×

zbMATH — the first resource for mathematics

Sur les systémes de formes différentielles. (French) Zbl 0121.38703
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] D. BERNARD, Sur la géométrie differentielle des G-structures, Ann. Inst. Fourier, Grenoble, 10, 1960, 153-273. · Zbl 0095.36406
[2] E. CARTAN, LES problèmes d’équivalence, Séminaire de Math., Exposé D, 11 janvier 1937 ; Sélecta, pp. 113-136.
[3] E. CARTAN, LES systèmes de Pfaff à cinq variables et LES équations aux dérivées partielles du second ordre, Ann. Ec. Normale, 27, 1910, 109-192. · JFM 41.0417.01
[4] E. CARTAN, Sur la structure des groupes infinis de transformations, Ann. Ec. Normale, 21, 1904, 153-206 et 22, 1905, 219-308. · JFM 35.0176.04
[5] V. GUILLEMIN, Thesis, Harvard University, 1962.
[6] I. SINGER et S. STERNBERG, Infinite Lie groupes, Trans. Amer. Math. Soc., à paraître. · Zbl 0277.58008
[7] S. STERNBERG, Lectures on differential geometry, Prentice-Hall, 1963. · Zbl 0129.13102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.